# SDR AALA202407051973

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 83,960 hours, 34,473 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Indicator
- Part number: UNKNOWN
- Condition: False Activation
- Location: Fire Suppression
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED AN ENGINE # 2, AGENT 1 DISCHARGE LIGHT ILLUMINATED INFLIGHT. MAINTENANCE FOUND NO INDICATION OF FIRE BOTTLE DISCHARGE OR FAULT ON ENGINE AND APU FIRE PANEL. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF ENGINE # FIRE DETECTION LOOPS AND FIRE EXTINGUISHING SYSTEM SQUIBS WITH NO FAULTS NOTED PER TSM TASK 26-12-00-810-849-A AND AMM TASK 26-12-00-710-001-A.
